Tohoku Mathematical Journal

On the Littlewood-Paley and Marcinkiewicz functions in higher dimensions

Makoto Kaneko and Gen-ichirô Sunouchi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 37, Number 3 (1985), 343-365.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228647

Digital Object Identifier
doi:10.2748/tmj/1178228647

Mathematical Reviews number (MathSciNet)
MR0799527

Zentralblatt MATH identifier
0579.42011

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory

Citation

Kaneko, Makoto; Sunouchi, Gen-ichirô. On the Littlewood-Paley and Marcinkiewicz functions in higher dimensions. Tohoku Math. J. (2) 37 (1985), no. 3, 343--365. doi:10.2748/tmj/1178228647. https://projecteuclid.org/euclid.tmj/1178228647


Export citation

References

  • [1] A. P. CALDERON AND A. TORCHINSKY, Parabolic maximal functions associated with a distribution, I, Adv. in Math. 16 (1975), 1-64; II, ibid. 24 (1977), 101-171.
  • [2] K. CHANDRASEKHARAN, On the summation of multiple Fourier series, I, Proc. Londo Math. Soc. (2) 50 (1948), 210-222.
  • [3] C. P. CHANG, On certain exponential sums arising in conjugate multiple Fourier series, Ph. D. Thesis, Chicago Univ., Illinois, 1964.
  • [4] C. FEFFERMAN AND E. M. STEIN, spaces of several variables, Acta Math. 129 (1972), 137-193.
  • [5] T. M. FLETT, On an extension of absolute summability and some theorems of Littlewoo and Paley, Proc. London Math. Soc. 7 (1957), 113-141.
  • [6] I. M. GEL'FAND AND G. E. SHILOV, Generalized functions, vol. 1, 2, Academic Press, Ne York-London, 1964, 1968.
  • [7] G. H. HARDY, Remarks on some points in the theory of divergent series, Ann. of Math 36 (1935), 167-181.
  • [8] L. HORMANDER, Estimates for translation invariant operators in Lp spaces, Acta Math 104 (1960), 93-140.
  • [9] S. IGARI AND S. KURATSUBO, A sufficient condition for Zmultipliers, Pacific J. Math 38 (1971), 85-88.
  • [10] R. H. LATTER, A characterization of Hp(Rn) in terms of atoms, Studia Math. 62 (1978), 93-101.
  • [11] N. LEVINSON, On the Poisson summability of Fourier series, Duke Math. J. 2 (1936), 138-146.
  • [12] E. M. STEIN, Localization and summability of multiple Fourier series, Acta Math. 10 (1958), 93-147.
  • [13] E. M. STEIN, On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz, Trans Amer. Math. Soc. 88 (1958), 430-466.
  • [14] E. M. STEIN, On some functions of Littlewood-Paley and Zygmund, Bull. Amer. Math Soc. 67 (1961), 99-101.
  • [15] E. M. STEIN, The characterization of functions arising as potentials, Bull. Amer. Math Soc. 67 (1961), 102-104.
  • [16] E. M. STEIN, Singular integrals and differentiability properties of functions, Princeto Mathematical series 30, Princeton Univ. Press, Princeton, New Jersey, 1970.
  • [17] E. M. STEIN, Maximal functions: Spherical means, Proc. Nat. Acad. Sci. U. S. A. 73 (1976), 2174-2175.
  • [18] E. M. STEIN, The development of square functions in the work of A. Zygmund, Bull Amer. Math. Soc. 7 (1982), 359-376.
  • [19] E. M. STEIN, M. H. TAIBLESON AND G. WEISS, Weak type estimates for maximal operator on certain Hp classes, Suppl. Rend. Circ. Mat. Palermo 1 (1981), 81-97.
  • [20] E. M. STEIN AND S. WAINGER, Problems in harmonic analysis related to curvature, Bull Amer. Math. Soc. 84 (1978), 1239-1295.
  • [21] E. M. STEIN AND G. WEISS, Introduction to Fourier analysis on Euclidean spaces, Prin ceton Mathematical series 32, Princeton Univ. Press, Princeton, New Jersey, 1971.
  • [22] G. SUNOUCHI, On the Littlewood-Paley function g* of multiple Fourier integrals an Hankel multiplier transformations, Thoku Math. J. 19 (1967), 496-511.
  • [23] G. SUNOUCHI, On the functions of Littlewood-Paley and Marcinkiewicz, Thoku Math.J. 36 (1984), 505-519.
  • [24] G. N. WATSON, A treatise of the theory of Bessel functions, Cambridge Univ. Press, London, 1966.
  • [25] H. ZEMANIAN, Generalized integral transformations, Interscience, New York, 1968